MAUDE Adverse Event Report: ACUMED LLC T7 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED LLC T7 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-4243
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been received to date so an examination cannot be performed.If any additional information becomes available, a follow up report will be submitted.
 
Event or Problem Description
It was reported a driver tip broke during an acu-loc next case.The scrub tech simply used the second driver in the set to allow the surgeon to complete the case, and there was no discernible operative delay.

Brand Name
T7 STICK FIT HEXALOBE DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24849076
Report Number3025141-2026-00263
Device Sequence Number18379260
Product Code LXH
UDI-Device Identifier10806378126581
UDI-Public10806378126581
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown